# SDR DALA2023061604913

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 84,968 hours, 11,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EMERGENCY EXIT LIGHTS AT 2R, 3R, 4R STAY ILLUMINATED. CORRECTIVE ACTION: T/S. REMOVED 3L DOOR ASSY AND INSTALLED SERVICABLE 3L SLIDE ASSEMBLY. OPS NORMAL. (4861838)
